# SDR SIMA20130709003

- Difficulty date: July 9, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 27,458 hours, 19,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT UPON ENTERING THE ACFT THEY OBSERVED ILLUMINATED EMERGENCY EXIT LIGHTS IN THE CABIN.  UPON OPENING THE FLIGHT DECK DOOR THEY OBSERVED THE EMERGENCY LIGHT SWITCH IN THE ARMED POSITION. THEY ASKED THE F/A HOW LONG THEY HAD BEEN ON THE ACFT AND THEY SAID AT LEAST .5 HOUR AND THE LIGHTS WERE ON THE ENTIRE TIME. THE ACFT WAS REMOVED FROM SERVICE.  R & R  BATTERY PACKS IAW AMM 33-51-17.
